# SDR CA040527009

- Difficulty date: May 22, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 55,621 hours
- Engine: Rroyce DART5342
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: T2C5000605500
- Condition: Chafed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW OBSERVED LOW FLOW INDICATION ON BOTH SYSTEMS AND 1700 PSI.  LANDING WAS CARRIED OUT WITHOUT INCIDENT.  MAINTENANCE FOUND THE SUPPLY LINE FROM THE HP FILTER TO THE GEARBOX DRIP TRAY IN THE RIGHT HAND NACELLE CHAFED THROUGH.  THE LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
